# SDR FDEA201807241811

- Difficulty date: July 24, 2018
- Submitted: July 25, 2018
- Operation: Air carrier
- Aircraft: N949FD
- Make and model: Boeing 757236
- Aircraft serial: 25060
- Aircraft time: 54,799 hours, 27,735 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Csabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG BURNING SMELL DEVELOPED IN COURIER COMPARTMENT AFTER COURIER HEATER SELECTED TO "HIGH"  POSITION. TURNED OFF COURIER HEAT AND SMELL DISSIPATED, EVENTUALLY. OPENED THE COURIER AERA CEILING PANEL, DETAIL VISUALLY INSPECTED THE AIR FLOW DUCT AND WIRING, NO ABNORMAL FOUND. OPERATIONAL TEST OF ZONE TEMPERATURE CONTROL SYSTEM SATISFIED PER AMM 21-61-00-5. RUN APU PER JRH AND OPERATE BOTH PACKS FOR 30 MINUTES, NO BURNING SMELL FOUND. ITEM CLOSED, A/C RELEASED FOR SERVICE.
